Berkley Jensen Allergy Relief Loratadine 10mg Tablets, 365 ct.

Item: 31446
(59)
Q & A (0)
$14.99
    Add to List
    Product Overview
    Compare to Claritin tablets active ingredient. With non-drowsy allergy relief from loratadine tablets 10mg, you can stop sniffling and enjoy spring without the dreaded symptoms of seasonal allergies. Pet dander, mold, or dust? No problem. One dose provides all-day, 24-hour relief of sneezing, runny nose, itchy or watery eyes, and itchy throat or nose from indoor or outdoor allergens. The active ingredient is loratadine 10mg, a powerful antihistamine in original prescription strength. Get allergy relief without sleepiness. These tablets will not cause drowsiness when taken as directed. For adults and children six years and over. This allergy product is gluten-free.

    Product Features:

  • Original prescription strength: get strong symptom relief without sleepiness, when taken as directed. This trusted allergy medicine comes in full prescription strength
  • Antihistamine: this histamine blocker temporarily relieves symptoms due to heavy fever or other upper respiratory allergies like the runny nose, itchy, watery eyes, sneezing, itching of the nose or throat
  • Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy
  • Includes 10mg Berkley Jensen allergy relief loratadine tablets

    Ingredients:

    The Active Ingredient Is Loratadine 10mg, an Antihistamine. Compare to the Active Ingredient in Claritin

    Product Warnings and Restrictions:

    Do Not Use if You Have Ever Had an Allergic Reaction to This Product or Any of Its Ingredients. Ask a Doctor Before Use if You Have Liver or Kidney Disease. Your Doctor Should Determine if You Need a Different Dose. When Using This Product Do Not Take More Than Directed. Taking More Than Directed May Cause Drowsiness. Stop Use and Ask a Doctor if an Allergic Reaction to This Product Occurs. Seek Medical Help Right Away. If Pregnant Or Breastfeeding, Ask a Health Professional Before Use. Keep Out of Reach of Children. Adults and Children Six Years and Over: One Tablet Daily; Not More Than One Tablet in 24-hours. Children Under Six Years of Age: Ask a Doctor. Consumers With Liver or Kidney Disease: Ask a Doctor. In Case of Overdose, Get Medical Help or Contact a Poison Control Center Right Away. (1-800-222-1222)

  • (Model 888670005934)